# SDR T17A201703034019

- Difficulty date: February 11, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N485CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK545
- Aircraft time: 5,634 hours, 4,201 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AFTER DEPARTURE AND DURING CLIMB WITH AUTOPILOT ON, CREW EXPERIENCED ROLL TRIM RUNAWAY TO THE RIGHT. DISCONNECTING AUTOPILOT STOPPED FURTHER MOVEMENT.  RESET SYSTEM AND OPERATION RETURNED TO NORMAL. MAINTENANCE COULD NOT DUPLICATE ISSUE. MAINTENANCE REPLACED PRINTED CIRCUIT BOARD A194 AS A PRECAUTION.
